MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 243; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 243; LIFT PATIENT NON AC POWERED
Model Number 3123001
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sling bar of the likorall 243 lift dropped during a transfer and made contact with the patient causing an injury.It was noted that the reporter was not at liberty to discuss the specific injury that resulted to the patient.Multiple attempts were made to obtain specific details about the reported injury and eventual medical/surgical intervention required; however, no additional information could be obtained from the customer.
 
Additional Manufacturer Narrative
Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The device ifu states: ¿before lifting, check that the quick-release hook is correctly attached to the q-link ii or q-link¿.An inspection performed by a baxter technician noted that the device was functioning as designed and is back in service.No malfunction was identified.In this event, the customer did not provide the necessary information to determine the severity of the reported injury.There was no indication that the reported injury was serious in nature, and there was no report of required medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.Therefore, this event will be assessed as non-serious injury.Additionally, there was no malfunction identified with the device, however, a use error in the attachment of the sling bar to the lift cannot be ruled out.If a similar event were to recur, and the lift¿s sling bar were to detach during transfer and make contact with the patient, it would be likely to cause or contribute to a serious injury or death.

Brand Name
LIKORALL 243
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21195616
Report Number8030916-2024-00138
Device Sequence Number20722691
Product Code FSA
UDI-Device Identifier00887761979529
UDI-Public(01)00887761979529(11)240820
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3123001
Device Catalogue Number3123001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Initial Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown